# SDR OZCA20150831018

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N651BC
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 45,442 hours, 48,031 cycles
- Engine: Ge CT75A2
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Relief Valve
- Part number: 4040T79G01
- Part serial: G0502264
- Condition: Faulty
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ABOUT 10 MINUTES AFTER TAKEOFF, RT ENG OIL TEMP WENT ABOVE RED LINE.  REDUCED POWER & FOLLOWED QRH.  TEMP SLOWLY STARTED TO REDUCE, OIL PRESS WAS 48 PSI.  TROUBLE SHOT SYS & FOUND COLD OIL RELIEF VLV INOPERATIVE.  R & R RT COLD OIL RELIEF VLV.  GND OPERATIONAL CHECKED SATISFACTORY & CHECK FLIGHT ALSO SATISFACTORY.
